Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What is the reason for rash and red blisters on penis after protected sex?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1982
Answered : 2819 Questions
Question
Hi have a rash and many very small and red blisters (0,5mm - 1mm) on my penis head, that arrived yesterday. So far its not itchy, or hurt. I had sex with a girl (with condom) about 8 days ago, and with another girl (without condom) 3 days ago.
Posted Sat, 21 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Ilyas Patel 43 minutes later
Brief Answer: You may be having candidal balanoposthitis. Detailed Answer: Hi, After seeing photograph and reading short history, I feel that you may be having candidal balanoposthitis.you may have got it after sexual intercourse. You had multiple STDs in past. So, you should be cautious. BLOOD TESTS MAY BE DONE TO RULE OUT HIV. Consult dermatologist. Take antifungal like ketoconazole or itraconazole for two weeks. You apply antifungal cream like setraconazole or clotrimazole. Avoid soap bath, take Sitz bath in dettol containing water. And avoid sex with multiple partners. And have safe sex. I hope you got my answer. Still, any query, you may ask me. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor